Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :17 Issue : 1 1990      Add To Cart                                                                    Download

On periodic solutions of the rotational motion of a rigid body

Auther : F.M. EL-SABAA

Department of Mathematics, University of Kuwait, P.O. Box: 5969, Safat, 13060, Kuwait
 
ABSTRACT
 
The equation of motion of a heavy rigid body about a fixed point is transformed, using isothermal coordinates on the inertia ellipsoid, to the equations of plane motion of a fictitions material point.  The Liapunovs method of holomorphic intergral is used to get a family of periodic solutions.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55656

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law